MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-32
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) presents several defects related to charging and discharge of batteries, presenting functions lockdown.
 
Event or Problem Description
It was reported that during tests by hospital engineer the cardiosave intra-aortic balloon pump (iabp) presents several defects related to charging and discharge of batteries, presenting functions lockdown.There was no patient involvement.
 
Additional Manufacturer Narrative
It was reported that cardiosave intra-aortic balloon pump (iabp) issue with battery charge.Event occurred during tests by the hospital engineer and there was no patient involved.A getinge field service engineer (fse) verified the issue and remarked as several defects related to charging and discharge of batteries.Replacement of the solenoid control board and the executive processor board.When exchanging the executive processor board the equipment alarmed (start test failure cod.N°10) when returned the executive processor board worked perfectly.With this, the solenoid control board was replaced.Tests were carried out in service mode and the equipment was cyclist for more than hours and it did not show a defect.Equipment tested and released for use.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h5).
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID TYPE J PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18013857
Report Number2249723-2023-04622
Device Sequence Number7314094
Product Code DSP
UDI-Device Identifier10607567111117
UDI-Public(01)10607567111117(21)CB342653J1
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-32
Device Catalogue Number0998-00-0800-32
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer10/27/2023
04/03/2024
10/01/2024
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date11/01/2023
04/10/2024
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown